# SDR 2002FA0000399

- Difficulty date: March 26, 2002
- Submitted: March 26, 2002
- Operation: General aviation
- Aircraft: N482ER
- Make and model: Cessna 172R
- Aircraft serial: 17280631
- Aircraft time: 2,921 hours
- Engine: Lyc IO360L2A
- Engine time: 2,909 hours
- System (JASC): 3710 · Vacuum Distribution System
- Part: Manifold
- Part number: 1H525
- Part serial: 3AP
- Condition: Detached
- Location: Vacuum System
- Part time: 2,921 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THIS AIRCRAFT USES DUAL VACUUM PUMPS. THESE PUMPS ARE CONNECTED TO THE VACUUM SYSTEM VIA A MANIFOLD ASSEMBLY. THIS MANIFOLD PERFORMS TWO IMPORTANT FUNCTIONS, ONE TO ALLOW FOR A COMBINED SOURCE OF VACUUM FROM THESE TWO PUMPS, AS WELL AS PROVIDE AN ISOLATION FUNCTION SHOULD ONE PUMP FAIL. THIS MANIFOLD VALVE, IS ASSEMBLED USING SMALL ALUMINUM RIVETS. THEY HAVE BEEN FAILING ALLOWING THE MANIFOLD VALVE TO SEPARATE WHILE MOUNTED ON THE FIREWALL. THIS RENDERS THE ENTIRE VACUUM SYSTEM INNOPERATIVE, AND COMPLETELY DISCONNECTS THE TWO PUMPS FROM THE SYSTEM.
